# SDR 252TR0011

- Difficulty date: September 12, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,722 hours, 31,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR EMERGENCY EXIT LIGHT DOES NOT HOLD CHARGE.  REPLACED EMERGENCY EXIT LIGHT AT RT AFT SERVICE DOOR POSITION.  OPS CHECKS OK.
